# SDR SWAA2025060272386

- Difficulty date: May 18, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB 140CF L/H CAPSTRIP CORRODED<[01] REMOVED AND INSTALLED NEW CAPSTRIP ITEM# 453A2611-4; LOT#1510184-1 PER SRM 51-40-02-0G-0; AMM 25-52-10-000-801; AMM 25-52-10-400-801;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
